# SDR AU010176

- Difficulty date: February 25, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: 4370
- Condition: Failed
- Location: Magneto
- Part time: 1,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO SHAFT BROKEN IN AREA WHERE THE POINTS CAM ATTACHES.
